# SDR SWAA990102

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- System (JASC): 2400 · Electrical Power System
- Part: Connector
- Part number: D00440
- Condition: Chafed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, NOTED ELECTRICAL SMELL IN COCKPIT, FOUND CHAFED AND BURNT WIRING AT CONNECTOR D00440.  REPAIRED WIRING PER BOEING MM.
